Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Continuous dependence on the reaction terms in porous convection with surface reactions


Authors: Nicola L. Scott and B. Straughan
Journal: Quart. Appl. Math. 71 (2013), 501-508
MSC (2010): Primary 35B30, 76S05, 76V05
Published electronically: May 16, 2013
MathSciNet review: 3112825
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate continuous dependence of the solution on the coefficients of the reaction terms for the problem where convection in a saturated porous medium is primarily due to chemical reactions on the boundary. Such boundary reaction terms are not obviously controllable by the usual arguments involving integrals of the functions themselves over the interior domain. Continuous dependence is established for a porous medium of Brinkman type in a general three-dimensional setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35B30, 76S05, 76V05

Retrieve articles in all journals with MSC (2010): 35B30, 76S05, 76V05


Additional Information

Nicola L. Scott
Affiliation: Department of Mathematics, University of Durham, DH1 3LE, United Kingdom
Email: n.l.scott@durham.ac.uk

B. Straughan
Affiliation: Department of Mathematics, University of Durham, DH1 3LE, United Kingdom
Email: brian.straughan@durham.ac.uk

DOI: http://dx.doi.org/10.1090/S0033-569X-2013-01289-X
Received by editor(s): August 18, 2011
Published electronically: May 16, 2013
Additional Notes: This work was supported in part by a grant from the Leverhulme Trust, “Tipping points: mathematics, metaphors and meanings”, and in part by a DTA award from EPSRC
Article copyright: © Copyright 2013 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website